# SDR ASAA2019090530637

- Difficulty date: September 5, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,308 hours, 7,579 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT ILLUMINATED RIGHT SIDE. GROUNDED - YES. PERFORMED RESET PROCEDURE PER QRH CHECKLIST. OVERHEAT LIGHT WENT OUT.
